Hi, been on Tec since beginning of June 2015. Had bad gi problems during week two; chronic pain, nausea, diarreah and exhaustion that kept me stuck in bed for 5 days. On the 6th day all symptoms had gone! Delighted.
i had followed my neurologists advice re fatty foods, spacing the tablets apart and drinking plenty of water. All was going great, and felt a real improvement in mental and physical stamina and clarity.
towards the end of July I started to notice an increase in tiredness, but put this down to little one being home for school holidays, and few afternoon naps. Nothing Tec related.
In mid September, my gi problems started to return. Aching and bloating a few hours after tablets, waking once or twice a night needing the loo. Fast forward to today (19 weeks on Tec) and the gi issues have increased practically daily until I am at my wits end. I have no recollection of the last time I slept more than 3 hours straight, my appetite is non existent and I’m having to force myself to eat and drink so I can take my tablets. Through the night I am either pooping or heaving over the toilet bowl! The pain is so bad that pain relief and maximum dose buscopan are having no effect, neither are my trusty hot water bottle and heated pad. Last night I was shaking uncontrollably from the cramping.
So, my question is this: has anyone else experience of such extreme gi problems, and when did they go?
I have spoken to my nurse, who just says to persevere. Right now I cannot see a light at the end of the tunnel.
Thank you for reading.